Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Limits of tangents of quasi-ordinary hypersurfaces


Authors: António Araújo and Orlando Neto
Journal: Proc. Amer. Math. Soc. 141 (2013), 1-11
MSC (2010): Primary 14B05, 32S05
Published electronically: September 10, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute explicitly the limits of tangents of a quasi-ordinary singularity in terms of its special monomials. We show that the set of limits of tangents of $ Y$ is essentially a topological invariant of $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 32S05

Retrieve articles in all journals with MSC (2010): 14B05, 32S05


Additional Information

António Araújo
Affiliation: DCeT, Universidade Aberta, R. Escola Politecnica 141-147, 1269-001 Lisboa, Portugal – and – CMAF, Universidade de Lisboa, Av. Gama Pinto, 2, 1699-003 Lisboa, Portugal
Email: ant.arj@gmail.com

Orlando Neto
Affiliation: Departamento de Matemática and CMAF, Faculdade de Ciências da Universidade de Lisboa, Av. Gama Pinto, 2, 1699-003 Lisboa, Portugal
Email: orlando60@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11126-8
PII: S 0002-9939(2012)11126-8
Received by editor(s): March 23, 2010
Received by editor(s) in revised form: March 7, 2011
Published electronically: September 10, 2012
Additional Notes: This research was partially supported by FEDER and FCT-Plurianual 2010.
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.